Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 23, NWS Melbourne, FL

September 28, 2022Brevard County, Indian River County, Florida

NWS Melbourne, FL issued this tornado warning at Sep 28, 2022, 2:00 PM EDT for Brevard County, Indian River County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2022, 2:00 PM EDT (18:00 UTC)
Expired
Sep 28, 2022, 2:30 PM EDT
In force
30 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Brevard County, FL, Indian River County, FL

The radar

The Melbourne radar (KMLB), 41 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 4:59 AM EDTTornado WatchSPC12 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

996 
WFUS52 KMLB 281800
TORMLB
FLC009-061-281830-
/O.NEW.KMLB.TO.W.0023.220928T1800Z-220928T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
200 PM EDT Wed Sep 28 2022

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Northwestern Indian River County in east central Florida...
  Southwest Brevard County in east central Florida...

* Until 230 PM EDT.
    
* At 159 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Blue Cypress Lake, moving north at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Blue Cypress Lake around 200 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2767 8087 2791 8087 2791 8072 2767 8066
TIME...MOT...LOC 1759Z 166DEG 21KT 2771 8078 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Sedlock
2 follow-up statements
868 
WWUS52 KMLB 281815
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
215 PM EDT Wed Sep 28 2022

FLC009-061-281830-
/O.CON.KMLB.TO.W.0023.000000T0000Z-220928T1830Z/
Indian River FL-Brevard FL-
215 PM EDT Wed Sep 28 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
NORTHWESTERN INDIAN RIVER AND SOUTH CENTRAL BREVARD COUNTIES...
    
At 214 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Blue Cypress Lake, moving north at
25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Indian River and south central Brevard Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2777 8087 2791 8087 2791 8077 2781 8074
TIME...MOT...LOC 1814Z 164DEG 23KT 2781 8083 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Sedlock
631 
WWUS52 KMLB 281827
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
227 PM EDT Wed Sep 28 2022

FLC009-061-281837-
/O.EXP.KMLB.TO.W.0023.000000T0000Z-220928T1830Z/
Indian River FL-Brevard FL-
227 PM EDT Wed Sep 28 2022

...THE TORNADO WARNING FOR NORTHWESTERN INDIAN RIVER AND SOUTH
CENTRAL BREVARD COUNTIES WILL EXPIRE AT 230 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM EDT for east central
Florida.

LAT...LON 2777 8087 2791 8087 2791 8077 2781 8074
TIME...MOT...LOC 1827Z 166DEG 21KT 2787 8085 

$$

Schaper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Sep 28, 6:30 AM EDT, 7 hours 30 minutes earlier.

Area forecast discussion, Sep 28, 6:30 AM EDT, 7 hours 30 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
630 AM EDT Wed Sep 28 2022

...New DISCUSSION, MARINE, AVIATION...

...Increasing Danger From Winds, Flooding and Tornadoes as Major
Hurricane Ian Approaches Landfall on the Southwest Florida Coast
This Morning...

.DISCUSSION...
Current... Major Hurricane Ian is approaching the southwest coast of
Florida this morning, and moving towards the NNE around 10 mph. As
of 5 AM, Ian is approximately 200 miles SSW of Orlando. Ian's
maximum sustained winds are 120 mph, making it a Category Three on
the Saffir-Simpson Hurricane Wind Scale. The eyewall of Ian went
through an eye replacement cycle overnight, and by 4AM the Miami
radar shows a clear and well defined eyewall, however satellite
imagery does not show the eyewall as clearly. A Tornado Watch is now
in effect until 5 PM for all east central Florida counties, except
Lake and Volusia counties, which will likely be added later in the
day. Otherwise, no changes in the Watches/Warning overnight; a
Hurricane Warning remains in effect for the interior counties, a
Tropical Storm Warming remains in effect for the coastal counties
and the Atlantic waters, and a Flood Watch remains in effect for all
east central Florida.

Widespread light to moderate rainfall is steadily spreading
northward through ECFL this morning as the outer rainbands of Ian
pushes over the local area from south to north. Wind gusts up to
tropical storm force, locally heavy rainfall, and a few tornadoes
will be the main concern for these bands this morning. Street
flooding can be hard to see, so NEVER drive through a flooded
roadway. Residents and visitors should have multiple ways to receive
warnings today.

Outside of bands, winds have steadily increased overnight, with
winds generally around 10-15KT with higher gusts. Considerable
cloudiness ongoing, with temperatures this morning in the low to mid
70s, with a few locations along the coast in the upper 70s.

Today-Tonight... Major Hurricane Ian is forecast to make landfall
along the southwest coast of Florida this morning as a Major
Hurricane. Ian is expected to continue to move NNE around 10mph this
morning before slowing in forward speed later today as it crosses
west Florida through the day, and entering into central Florida
tonight. An old frontal boundary along the east central Florida
coast will remain in place, providing enhanced shear and helicity
for the area.

Deteriorating conditions will continue through the day and into
tonight as tropical storm conditions develop across the interior
locations of east central Florida today, spreading northeastward to
the east coast of Florida tonight. Widespread rain chances through
today and tonight as an increasing number and intensity of outer
rainbands/squalls from Ian push over east central Florida. Gusty
winds up to Tropical Storm force, wide spread heavy rainfall which
could cause major flooding impacts for portions of the area,
especially for locations that have already received high rainfall
amounts over the past 7 days, along with a few tornadoes will be the
main concern for the bands through tonight. Creeks and rivers that
are already approaching bankfull will overflow, leading to
substantial flooding. Urban locations and low lying areas are
especially susceptible, with inundation of major roadways and
flooding of structures possible.

Otherwise, mostly cloudy conditions with highs in the upper 70s to
low 80s across the north and low to mid 80s across the south.
Overnight lows will be in the low to mid 70s.

Thursday...The most significant local wind impacts from Hurricane
Ian are expected to begin early Thursday morning and continue
through the day, as the center tracks northeastward through east
central Florida, and pushes offshore in the evening. Per the latest
NHC advisory, Ian is expected to cross into the MLB forecast area at
or just below hurricane strength, and quickly weaken to a tropical
storm. Sustained winds near the center are expected to be around or
just below 65kt/74mph in the early morning, then decrease to around
50kt/58mph by the afternoon as the center begins to move offshore.
Tropical storm force conditions continue through the afternoon and
into the evening. Gusts to hurricane strength will be possible
through the day in Osceola, Orange, Lake, Seminole, and Volusia
counties. Gust to near hurricane strength will be possible in
Brevard, Indian River, Saint Lucie, and Martin counties. Further
away from the center, expecting weak tropical storm force winds
around 34kts through the day. Tropical storm force winds continue
through the evening, then begin to subside as Ian pushes further
offshore. Stronger squalls will still be capable of gusts to
hurricane force, and the threat for embedded tornadoes will
continue.

The flooding rain threat will continue through Thursday night,
exacerbated by the previous couple day's rainfall onto already
highly saturated ground. Many locations are expected to receive 12
to 18 inches of rain, and a few local areas may see up to 25 inches,
by the time Ian exits into the Atlantic. This much rainfall can lead
to extensive inundation of roads, low lying, and poor drainage
areas. Do not attempt to drive through flood water.

Friday-Wednesday...Breezy to locally windy conditions with lingering
showers/squalls expected Friday, especially the northern half of the
forecast area, as a rapidly weakening Ian lifts northward into the
Atlantic waters off Florida and Georgia. Guidance continues to show
a significant dry air punch crossing Florida as it wraps into the
system late Friday into Saturday, resulting in much lower PoPs
through mid next week.

Afternoon highs increase from the L-M80s in Ian's rains and cloud
cover, to the M-U80s Friday onward, thanks to the considerably drier
and cooler air getting wrapped across Florida. Overnight lows become
fairly comfortable, in the U60s-L70s.

&&

.MARINE...
Issued at 619 AM EDT Wed Sep 28 2022

Today-Tonight... Deteriorating conditions through the day as
tropical storm conditions are expected across all local Atlantic
zones. Rainbands associated with approaching Hurricane Ian will
increase in coverage and intensity through today from south to north
across the area. Tropical storm force wind gusts in squalls will be
possible by daybreak. Tropical Storm Warnings remain in effect. Seas
increasing to 8-10 ft by this afternoon, and up to 15 ft overnight.

Thursday-Sunday...Dangerous seas up to 20 ft and tropical storm
force conditions expected Thursday as Hurricane Ian pushes offshore
the east central Florida coast, and exit the local Atlantic waters
to the north. Winds over 40 kts, backing from S over the Treasure
Coast waters to E over the Volusia waters around Ian. Seas begin to
subside Friday, but remain hazardous at 6-9 ft across the Treasure
Coast waters and 7-13 ft across the Volusia waters. Advisories and
Cautionary statements are likely to continue through the end of the
week.

Boating conditions expected to become more favorable during the
weekend as cool dry air gets wrapped across Florida and the local
Atlantic waters in the wake of Ian. Winds SW-S around 15 kts,
decreasing to 10 kts from the W Sunday. Seas 3-5 ft, occasionally 6
ft, subsiding to 2-4 ft this weekend.

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM EDT Wed Sep 28 2022

Widespread showers from outer rain bands of Major
Hurricane Ian. SHRA through the morning with winds primarily E-NE at
8-12 KT with gusts around 20 KT possible in the rain bands. MVFR/IFR
conditions expected as Hurricane Ian approaches the FL peninsula.
SHRA this morning with TEMPOs 11-15Z for TSRA and reduced CIGs/VIS.
TSRA in the afternoon as conditions further deteriorate.
Winds E-NE at 10-20 kt with gusts up to 30 kt possible in the
afternoon. Winds increase to 20-30 KT with gusts up to 45 KT in the
late afternoon to early evening and go through the overnight hours.

&&

.HYDROLOGY...
Significant rainfall is expected to spread across the area over the
next 24 to 48 hours as Hurricane Ian moves closer to the Florida
peninsula. Latest guidance suggests a range of 10-15" with isolated
amounts greater than 18" occurring over northern portions of east
central FL (areas north of Kissimmee/Melbourne), with southern
locations receiving 6-8" with isolated totals in excess of 12". A
Flood Watch remains in effect for all of east central Florida.

This amount of rainfall will cause major flooding for portions of
the area, especially for locations that have already received high
rainfall amounts over the past 7 days. Creeks and rivers that are
already approaching bankfull will overflow, leading to substantial
flooding. Urban locations and low lying areas are especially
susceptible, with inundation of major roadways and flooding of
structures possible.

Levels along the Saint Johns River will continue to rise, with Astor
forecast to rise above Moderate Flood Stage and above Lake Harney
reaching Minor Flood Stage. It is important to note that higher
rainfall totals could cause more substantial rises on the river,
with flooding similar to Irma in 2017 a possibility. More "flashy"
basins, including the Little Wekiva River and Shingle Creek are also
greatly impacted by these high rainfall totals, and could quickly
rise well into Moderate Flood Stage in a short window of time.

Interests along the river should prepare for major flooding and
continue to monitor the latest forecasts for Hurricane Ian.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  74  82  72 / 100 100 100  90
MCO  82  75  82  73 / 100  90  90  70
MLB  85  77  85  74 / 100  90  90  70
VRB  87  77  87  74 / 100  80  80  60
LEE  77  72  77  70 /  90  90  90  80
SFB  80  74  80  72 / 100 100  90  80
ORL  81  76  81  73 / 100 100  90  80
FPR  86  76  86  73 / 100  80  80  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ041-141-154-159-164-247-254-259-
     264-347-447-547-647-747.

     Tornado Watch until 5 PM EDT this afternoon for FLZ045-046-053-
     058-154-159-164-247-254-259-264-347-447-547-647-747.

     Flood Watch through late Thursday night for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

     Hurricane Warning for FLZ044>046-053-058-144.

AM...Tropical Storm Warning for AMZ550-552-555-570-572-575.

     Tornado Watch until 5 PM EDT this afternoon for AMZ552-555-572-
     575.

&&

Watson/Haley/Cristaldi
Hazardous weather outlook, Sep 28, 6:40 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
640 AM EDT Wed Sep 28 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-282200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
640 AM EDT Wed Sep 28 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

Please see the Hurricane Ian Local Statement for expected threats
and impacts to east central Florida. The Hurricane Threats and
Impacts Graphics can be found at weather.gov/mlb/hti

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Hurricane Ian is forecast to move north-northeast across the
Florida peninsula and across east central Florida through
Thursday afternoon, making it out into the Atlantic by late
Thursday afternoon and into early evening. Expect increasing
coverage of showers and and gusty squalls with heavy rain, along
with a risk of tornadoes through mid to late week.

Residents and visitors should closely monitor the latest forecasts
for Ian, and have their preparations complete and their hurricane
kits ready.

Seas and surf will continue to be dangerous at the central
Florida beaches and adjacent Atlantic waters through at least
Thursday night. Rough surf and a Moderate risk of life-
threatening rip currents is expected to continue through
Thursday.

Conditions are expected to improve by the weekend, with drier
conditions developing.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Watson

In the hours before

Local storm report, Sep 28, 9:30 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
930 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     MARINE TSTM WIND 25 ENE PORT CANAVERAL   28.51N  80.19W
09/28/2022  M58 MPH          AMZ572             FL   BUOY

&&

EVENT NUMBER MLB2200511

JS
Local storm report, Sep 28, 9:33 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
933 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     TROPICAL STORM   MELBOURNE AIRPORT       28.10N  80.64W
09/28/2022                   BREVARD            FL   ASOS

            KMLB ASOS MEASURES WIND GUST OF 40KT/46MPH

&&

EVENT NUMBER MLB2200512

JS
Local storm report, Sep 28, 9:34 AM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
934 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            STUART                  27.19N  80.24W
09/28/2022                   MARTIN             FL   SOCIAL MEDIA

            PHOTOS RELAYED VIA SOCIAL MEDIA OF EXTENSIVE STREET
            FLOODING IN STUART NEIGHBORHOOD

&&

EVENT NUMBER MLB2200513

JS
Local storm report, Sep 28, 10:35 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TROPICAL STORM   5 NE PORT CANAVERAL     28.46N  80.53W
09/28/2022                   BREVARD            FL   OTHER FEDERAL

            USAF TOWER 0003 MEASURED A WIND GUST OF 46 KT/53 MPH.

&&

EVENT NUMBER MLB2200514

MAT
Local storm report, Sep 28, 10:42 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1042 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     TROPICAL STORM   PATRICK SFB             28.24N  80.61W
09/28/2022                   BREVARD            FL   ASOS

            THE ASOS SITE AT KCOF MEASURED A SUSTAINED WIND OF
            34KT/39MPH.

&&

EVENT NUMBER MLB2200515

MAT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 10:24 PM EDTTornado WarningMLBMartin36 min
Sep 27, 11:18 PM EDTTornado WarningMLBMartin, Saint Lucie27 min
Sep 28, 7:34 AM EDTAreal Flood WarningMLBMartin, Saint Lucie116 min
Sep 28, 8:07 AM EDTTornado WarningMLBIndian River, Osceola23 min
Sep 28, 8:16 AM EDTTornado WarningMLBIndian River29 min
Sep 28, 8:48 AM EDTAreal Flood WarningMLBBrevard, Indian River117 min
Sep 28, 12:50 PM EDTAreal Flood WarningMLBBrevard, Orange, Osceola, Volusia3 hr
Sep 28, 12:53 PM EDTTornado WarningMLBOkeechobee22 min
Sep 28, 2:32 PM EDTTornado WarningMLBBrevard, Osceola28 min
Sep 28, 2:53 PM EDTTornado WarningMLBOsceola20 min
Sep 28, 4:22 PM EDTAreal Flood WarningMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia4 hr
Sep 28, 7:59 PM EDTAreal Flood WarningMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia4 hr

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.